# SDR AALA200801415

- Difficulty date: May 28, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 25,622 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: 59632541
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ONT - NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  REPLACED BENT PISTON.  REPLACED CYLINDER SHOCK STRUT, SEALS AND UPPER AND LOWER TORQUE LINKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
